Alert archive / Alabama / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 129, NWS Birmingham, AL

April 10, 2009Cherokee County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 10, 2009, 3:48 PM CDT for Cherokee County, Alabama. It was in force for 42 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2009, 3:48 PM CDT (20:48 UTC)
Expired
Apr 10, 2009, 4:30 PM CDT
In force
42 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Cherokee County, AL

The radar

The Northeast Alabama radar (KHTX), 82 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 3:50 PM CDTHAIL 0.88Sand Rock, ALMULTIPLE REPORTS IN THE SAND ROCK COMMUNITY.
Apr 10, 4:00 PM CDTHAIL 0.254 E Cedar Bluff, ALNICEL HAIL
Apr 10, 4:00 PM CDTHAIL 0.884 E Cedar Bluff, ALNICKEL SIZE HAIL WAS OBSERVED NEAR CEDAR BLUFF.
Apr 10, 4:02 PM CDTHAIL 0.25Gaylesville, ALNICKEL HAIL ON COUNTY RD 273
Apr 10, 4:02 PM CDTHAIL 0.88Gaylesville, ALNICKEL SIZE HAIL WAS REPORTED ON COUNTY ROAD 273.
Apr 10, 4:02 PM CDTHAIL 1.75Centre, ALREPORTED AT THE HIGH SCHOOL.
Apr 10, 4:40 PM CDTFUNNEL CLOUDCedar Bluff, ALREPORTED VIA THE EMA IN CEDAR BLUFF AREA.
Apr 10, 4:40 PM CDTHAIL 1.75Cedar Bluff, AL
Apr 10, 4:40 PM CDTHAIL 1.75Gaylesville, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 11:23 AM CDTTornado Watch PDSSPC8 hr
Apr 10, 2:39 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 102048
SVRBMX
ALC019-102130-
/O.NEW.KBMX.SV.W.0129.090410T2048Z-090410T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
348 PM CDT FRI APR 10 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHEROKEE COUNTY IN NORTHEAST ALABAMA...
  THIS INCLUDES THE CITIES OF...CENTRE...CEDAR BLUFF...

* UNTIL 430 PM CDT

* AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  LEESBURG...OR 8 MILES WEST OF CENTRE...AND MOVING NORTHEAST AT 50
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CENTRE AND 9 MILES NORTHWEST OF MOSHAT BY 355 PM CDT...
  WEISS LAKE AND CEDAR BLUFF BY 400 PM CDT...
  GAYLESVILLE BY 405 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.


&&

LAT...LON 3415 8542 3410 8579 3414 8579 3415 8582
      3420 8584 3424 8585 3425 8582 3427 8581
      3427 8578 3435 8568 3438 8566 3438 8562
      3450 8556 3452 8551
TIME...MOT...LOC 2048Z 247DEG 43KT 3420 8579

$$
1 follow-up statement
000 
WWUS54 KBMX 102056
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
356 PM CDT FRI APR 10 2009

ALC019-102130-
/O.CON.KBMX.SV.W.0129.000000T0000Z-090410T2130Z/
CHEROKEE AL-
356 PM CDT FRI APR 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN CHEROKEE COUNTY...

AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR WEISS LAKE...OR NEAR CEDAR BLUFF...MOVING NORTHEAST AT
40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GAYLESVILLE AND 7 MILES NORTHWEST OF WATERHOUSE BY 405 PM CDT...
  FULLERTON BY 410 PM CDT...
  NEW MOON BY 415 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3415 8542 3417 8571 3427 8576 3435 8568
      3438 8566 3438 8562 3450 8556 3452 8551
TIME...MOT...LOC 2056Z 240DEG 35KT 3425 8565

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:10 PM CDT, 38 minutes earlier.

Area forecast discussion, Apr 10, 3:10 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
310 PM CDT FRI APR 10 2009

.DISCUSSION...

NOT MANY CHANGES TO PREVIOUS FORECAST PACKAGE. PARTS OF NE CWA
UNDER A HIGH RISK FROM SPC WITH REMAINDER OF AREA UNDER MDT RISK. RAPID
DESTABILIZATION IS TAKING PLACE THIS AFTERNOON ACROSS MUCH OF
CENTRAL ALABAMA...AS THE CAP IS QUICKLY ERODING AWAY FURTHER
NORTH. WILL WATCH THE CAP STAY STRONGER FURTHER SOUTH...SAY SOUTH
OF I20...BUT EVENTUALLY COOLING ALOFT COMBINED WITH SURFACE
HEATING AND MOISTENING WILL WIN OUT. THE OTHER QUESTIONS THAT
REMAIN ARE PW VALUES FOR AREAS SOUTH OF 20. FOR NOW WE ARE LOOKING
AT VALUES JUST ABOVE 1 INCH ALONG THE FRONT SUGGESTING THE CELLS
WILL BECOME MORE INDIVIDUALIZED AND ISOLATED AS THE LINE PUSHES
FURTHER SOUTH AND EAST. AREAS NORTH LOOK PARTICULARLY DANGEROUS AS
AGAIN RAPID DESTABILIZATION IS ALLOWING CAPE VALUES TO SOAR TO
JUST BELOW 3000 J/KG AND SRH VALUES ABOVE 300 BOTH IN THE 0 TO 3
KM RANGE AND 0 TO 1 KM RANGE. TORNADOES WILL BE A HIGH
THREAT...WITH EVEN STRONG TORNADOES POSSIBLE ACROSS THE NORTHERN
CWA. HAIL CONTINUES TO BE THE BIGGEST THREAT AS LAPSE RATES ALOFT
CONTINUE TO INCREASE AND CAPE VALUES IN THE MAXIMUM HAIL GROWTH
ZONE HAVE INCREASED TO NEARLY 500 J/KG...WHICH IS ABOUT THE
HIGHEST IVE SEEN IN QUITE SOME TIME. IN ADDITION...VERY STRONG
GRADIENT FLOW WILL CONTINUE FOR AREAS AHEAD OF THE FRONT...
POTENTIALLY RESULTING IN SOME TREES GOING DOWN.

DUE TO ORIENTATION OF STORMS (NE-SW)...EXPECT SEVERE WEATHER TO
CONTINUE FOR AREAS EAST OF I-65 AND SOUTH OF I-20 UNTIL THE 02-04Z
TIMEFRAME WITH THE LINE MOVING INTO GA AFTER THAT TIME.

CALM AND COOLER ON SATURDAY WITH NEXT SYSTEM AFFECTING REGION AS
EARLY AS 00Z SUNDAY IN WESTERN SECTIONS AND ACROSS REMAINDER OF
STATE AFTER 06Z. TUE AND WED WILL HAVE NEAR NORMAL TEMPS WITH
ANOTHER ROUND OF STORMS LATE IN WEEK.

LAWS/STEFKOVICH

&&

.AVIATION...18Z TAF DISCUSSION.

BRISK SOUTH TO SOUTHWEST WINDS WILL GUST TO OVER 25 KNOTS AS COLD
FRONT ADVANCES INTO AREA THIS AFTERNOON.  PREVAILING CIGS 3-4
THOUSAND FEET THIS AFTERNOON AND EVENING WILL LOWER BRIEFLY TO MVFR
OR LOWER WHERE THUNDERSTORMS OCCUR. GREATEST THREAT FOR STORMS WILL
BE ALONG AND JUST AHEAD OF COLD FRONT BUT CANNOT RULE OUT ISOLATED
STORMS IN ADVANCE OF THE MAIN LINE.  ANY STORM THAT DEVELOPS WILL
HAVE THE POTENTIAL TO BECOME SEVERE...WITH BEST TORNADIC THREAT AT
TCL...BHM ANB AND EET MAINLY BEFORE 00Z.  OTHERWISE MAIN THREAT
WOULD APPEAR TO BE LARGE HAIL AND STRONG STRAIGHT LINE WINDS.
23Z-04Z TSTMS SHOULD BE MAINLY EAST OF THE I65 CORRIDOR.

CDFNT CURRENTLY NR JAN TO TUP LINE SHOULD BE NEAR TCL 21Z...BHM AND
EET ARND 22Z...ANB BY 00Z...MGM 02-03Z AND TOI ARND 04Z. WINDS WILL
SHIFT TO MORE WESTERLY DIRECTION BEHIND THE FRONT AND GRADUALLY
DIMINISH TO 10 KNOTS OR LESS AFTER 02Z.

MAY BE SOME BRIEF CLEARING OR DECREASE IN CLOUDS BETWEEN 02Z AND 08Z
BUT EXPECT LOW CLOUDS 15-25 HUNDRED FEET TO DEVELOP AFTER THAT TIME
AND PERSIST THROUGH MUCH OF SATURDAY MORNING.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     49  67  42  68  56 /  30  10  10  10  70
ANNISTON    52  67  46  69  60 /  30  10  10  10  70
BIRMINGHAM  51  66  46  70  61 /  20  10  10  20  70
TUSCALOOSA  52  69  45  70  63 /  20  10  10  30  70
CALERA      53  67  47  69  60 /  20  10  10  20  70
AUBURN      56  71  48  72  57 /  30  10  10  10  70
MONTGOMERY  56  74  47  74  60 /  20  10  10  20  70
TROY        57  75  49  75  60 /  30  10  10  20  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY IN EFFECT FOR ALL COUNTIES UNTIL 7 PM TODAY.
Hazardous weather outlook, Apr 10, 1:04 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
104 PM CDT FRI APR 10 2009

ALZ011>015-017>050-111130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
104 PM CDT FRI APR 10 2009

...MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON ACROSS NORTH
ALABAMA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTH
CENTRAL ALABAMA. LARGE HAIL...TORNADOES...AND DAMAGING WINDS ARE ALL
POSSIBLE WITH THESE STORMS.

FOR AREAS ALONG AND NORTH OF A LINE FROM AUBURN...TO ALABASTER...TO
REFORM...THERE WILL BE A POTENTIAL FOR SCATTERED SEVERE THUNDERSTORMS
WITH STRONG TORNADOES AND VERY LARGE HAIL.

FOR AREAS SOUTH OF THIS LINE...ISOLATED SEVERE STORMS ARE POSSIBLE
WITH VERY LARGE HAIL AND DAMAGING WINDS.

THE SEVERE WEATHER THREAT WILL END WITH A COLD FRONTAL PASSAGE LATE
THIS AFTERNOON AND THIS EVENING. THE FRONT WILL BE LOCATED NEAR A
LINE FROM SELMA TO ANNISTON BY AROUND 7 PM.

IN ADDITION TO THE SEVERE THUNDERSTORMS...STRONG STRAIGHT LINE WINDS
NOT ASSOCIATED WITH THUNDERSTORMS WILL LAST THROUGH THE AFTERNOON.
WIND GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE. THESE WINDS MAY KNOCK
A FEW TREES DOWN OR BREAK SOME LIMBS. SECURE ALL OUTDOOR FURNITURE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON MONDAY...AS A COLD FRONT
PUSHES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED
INTO THE EVENING AND POSSIBLY AGAIN ON MONDAY.

75/LINHARES

In the hours before

Local storm report, Apr 10, 9:53 AM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
953 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND DMG     DETROIT                 34.03N 88.17W
04/10/2009                   LAMAR              AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ON CR 16.

0335 AM     TSTM WND DMG     SULLIGENT               33.89N 88.13W
04/10/2009                   LAMAR              AL   EMERGENCY MNGR

            ROOF DAMAGE TO SHOPPING CENTER IN TOWN...EXTENT OF DAMAGE
            UNKNOWN AT THIS TIME.

0345 AM     HAIL             SULLIGENT               33.89N 88.13W
04/10/2009  E0.75 INCH       LAMAR              AL   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED AT SULLIGENT. WIND GUSTS WERE
            ESTIMATED BETWEEN 45 AND 50 MPH.

0353 AM     HAIL             VERNON                  33.76N 88.11W
04/10/2009  E1.75 INCH       LAMAR              AL   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED IN THE CITY OF VERNON.

0405 AM     HAIL             8 E VERNON              33.76N 87.97W
04/10/2009  E1.00 INCH       LAMAR              AL   PUBLIC

            REPORTED ALONG HWY 18 JUST EAST OF CROSSVILLE.

0420 AM     HAIL             FAYETTE                 33.69N 87.83W
04/10/2009  E1.75 INCH       FAYETTE            AL   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED IN THE CITY OF
            FAYETTE...CORRECTED TIME.

0435 AM     HAIL             CARBON HILL             33.90N 87.53W
04/10/2009  E0.75 INCH       WALKER             AL   LAW ENFORCEMENT

0445 AM     HAIL             TOWNLEY                 33.83N 87.43W
04/10/2009  E0.88 INCH       WALKER             AL   PUBLIC

0457 AM     HAIL             7 NW JASPER             33.92N 87.36W
04/10/2009  E1.00 INCH       WALKER             AL   AMATEUR RADIO

            REPORTED ALONG HWY 5...WIND GUSTS ALSO ESTIMATED AT
            AROUND 60 MPH.

0530 AM     TSTM WND DMG     4 E BLOUNTSVILLE        34.08N 86.50W
04/10/2009                   BLOUNT             AL   EMERGENCY MNGR

            TREE DOWN COMPLETELY BLOCKING ROYAL LIBERTY RD AT
            WILLIAMS SETTLEMENT RD. ONE VEHICLE HIT TREE...NO
            INJURIES REPORTED.

0620 AM     TSTM WND DMG     WILSONIA                34.10N 85.90W
04/10/2009                   ETOWAH             AL   LAW ENFORCEMENT

            TREE DOWN ON BROKEN ARROW DR.

0630 AM     HAIL             6 N CENTRE              34.24N 85.67W
04/10/2009  E0.75 INCH       CHEROKEE           AL   LAW ENFORCEMENT

            REPORTED IN THE TUCKERS CHAPEL AREA...LEESBURG...AND
            GAYLESVILLE.

&&

GOLDEN
Local storm report, Apr 10, 3:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             BESSEMER                33.38N 86.96W
04/10/2009  E0.75 INCH       JEFFERSON          AL   PUBLIC

            PENNY SIZE HAIL WAS REPORTED IN BESSEMER.

&&

LINHARES
Local storm report, Apr 10, 3:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
345 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             INVERNESS               33.40N 86.72W
04/10/2009  E0.75 INCH       SHELBY             AL   TRAINED SPOTTER

            PENNY SIZE HAIL WAS REPORTED NEAR INVERNESS PARKWAY AND
            HIGHWAY 280.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 3:20 AM CDTSevere Thunderstorm WarningBMXLamar40 min
Apr 10, 3:50 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston40 min
Apr 10, 4:00 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar45 min
Apr 10, 4:25 AM CDTSevere Thunderstorm WarningBMXFayette, Marion, Walker, Winston35 min
Apr 10, 4:46 AM CDTSevere Thunderstorm WarningBMXFayette, Walker44 min
Apr 10, 5:40 AM CDTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more7 hr
Apr 10, 6:02 AM CDTSevere Thunderstorm WarningBMXEtowah, St. Clair28 min
Apr 10, 6:21 AM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah24 min
Apr 10, 12:35 PM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more6 hr
Apr 10, 1:45 PM CDTSevere Thunderstorm WarningBMXMarion45 min
Apr 10, 2:09 PM CDTSevere Thunderstorm WarningBMXMarion, Winston51 min
Apr 10, 2:44 PM CDTSevere Thunderstorm WarningBMXWinston16 min
Apr 10, 3:06 PM CDTSevere Thunderstorm WarningBMXWinston34 min
Apr 10, 3:18 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega24 min
Apr 10, 3:30 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby30 min
Apr 10, 3:49 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega41 min
Apr 10, 4:08 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah52 min
Apr 10, 4:11 PM CDTSevere Thunderstorm WarningBMXBlount, Calhoun, Cherokee, Etowah, St. Clair34 min
Apr 10, 4:11 PM CDTTornado WarningBMXBlount, Etowah34 min
Apr 10, 4:15 PM CDTTornado WarningBMXCherokee45 min
Apr 10, 4:28 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph, St. Clair, Talladega47 min
Apr 10, 4:29 PM CDTSevere Thunderstorm WarningBMXWalker, Winston20 min
Apr 10, 4:31 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson44 min
Apr 10, 4:35 PM CDTTornado WarningBMXCalhoun, Clay, Cleburne, Randolph, Talladega40 min
Apr 10, 4:42 PM CDTTornado WarningBMXCherokee, Etowah48 min
Apr 10, 4:43 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Talladega47 min
Apr 10, 4:57 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Jefferson, Shelby, Tuscaloosa48 min
Apr 10, 5:01 PM CDTSevere Thunderstorm WarningBMXClay, St. Clair, Shelby, Talladega44 min
Apr 10, 5:04 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph41 min
Apr 10, 5:09 PM CDTTornado WarningBMXClay, Cleburne, Randolph29 min
Apr 10, 5:12 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah48 min
Apr 10, 5:29 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah, St. Clair61 min
Apr 10, 5:34 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega41 min
Apr 10, 5:37 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah, St. Clair23 min
Apr 10, 5:38 PM CDTTornado WarningBMXCalhoun, Cherokee, Cleburne, Etowah52 min
Apr 10, 5:44 PM CDTSevere Thunderstorm WarningBMXChilton, Clay, Coosa, Shelby, Talladega, Tallapoosa46 min
Apr 10, 5:45 PM CDTTornado WarningBMXCalhoun, Cleburne, Etowah, St. Clair60 min
Apr 10, 5:50 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Shelby21 min
Apr 10, 6:00 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph, Shelby, Talladega60 min
Apr 10, 6:02 PM CDTTornado WarningBMXChilton, Coosa, Tallapoosa58 min
Apr 10, 6:15 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Coosa, Randolph, Talladega, Tallapoosa60 min
Apr 10, 6:24 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Coosa, Perry51 min
Apr 10, 6:32 PM CDTTornado WarningBMXCoosa, Elmore, Tallapoosa28 min
Apr 10, 6:55 PM CDTTornado WarningBMXChambers, Elmore, Lee, Tallapoosa65 min
Apr 10, 6:57 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Elmore, Tallapoosa63 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.